RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 2(350), Pages 165–166 (Mi umn618)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Rings with critically compressible ideals

S. V. Limarenko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm618

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:2, 375–376

Bibliographic databases:

MSC: 16D60
Accepted: 03.02.2003

Citation: S. V. Limarenko, “Rings with critically compressible ideals”, Uspekhi Mat. Nauk, 58:2(350) (2003), 165–166; Russian Math. Surveys, 58:2 (2003), 375–376

Citation in format AMSBIB
\Bibitem{Lim03}
\by S.~V.~Limarenko
\paper Rings with critically compressible ideals
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 2(350)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn618}
\crossref{https://doi.org/10.4213/rm618}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992572}
\zmath{https://zbmath.org/?q=an:1065.16501}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..375L}
\elib{http://elibrary.ru/item.asp?id=13423908}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 2
\pages 375--376
\crossref{https://doi.org/10.1070/RM2003v058n02ABEH000618}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000184540100009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0041568632}


Linking options:
  • http://mi.mathnet.ru/eng/umn618
  • https://doi.org/10.4213/rm618
  • http://mi.mathnet.ru/eng/umn/v58/i2/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Limarenko, “Weakly primitive superrings”, J. Math. Sci., 139:4 (2006), 6723–6752  mathnet  crossref  mathscinet  zmath  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:153
    Full text:62
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019